I am taking vilano40. Doctor gave me melazeep20 for Sos. I forget to take vilano40. Today. I am feeling I could die in sleep .if I sleep by heart attack. Should I take melazeep0. 25.ow. As I wake up early at 7.please advice.
30 years experience
Ask Free Question
Hello, Vilano 40 being a anti-depressant can cause insomnia, of course. I being a homoeopath can pass no comment on your medication.
It would be better & safe to consult your physician in this regards.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Ischemic Heart Disease treatment